# SDR HEED95299

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- Engine: Allsn 250C30
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Valve
- Part number: 22007762
- Condition: Sticks
- Location: Fcu
- Part time: 1,098 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STICKS IN  NORM POSITION CAN NOT SWITCH FCU TO ECONOMY MODE. REPLACE UNIT
